# SDR DALA2024042304657

- Difficulty date: April 21, 2024
- Submitted: April 23, 2024
- Operation: Air carrier
- Aircraft: N834MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29707
- Aircraft time: 91,362 hours, 17,501 cycles
- System (JASC): 5270 · Door Warning System
- Part: Indicator
- Part number: UNKNOWN
- Condition: Not Seated
- Location: R2 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

SHIP 1810 2R DOOR ARMED LIGHT INOP.   RESEATED 2R ARM LIGHT AND OPS CHECK PER B767-400 AMM 52-73. ALL OK AT 2R. MEL AND PLACARD REMOVED (0305692)
